# SDR 2002FA0001351

- Difficulty date: June 16, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Aircraft: N53WC
- Make and model: Waco YMF
- Aircraft serial: F5C074
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: 50893
- Condition: Worn
- Location: Elevator
- Part time: 2,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INCIDENT OCCURRED ON TAKEOFF ROLL, FORWARD PRESSURE WAS APPLIED TO BRING THE TAIL UP, AT THAT POINT THE CONTROL CABLE BROKE.  FURTHER INSPECTION SHOWED THAT THE OTHER CONTROL CABLE WAS 50 PERCENT WORN.  IT APPEARED THAT THE PULLEYS COULD BE CAUSING THE PROBLEM THROUGH MISALIGNMENT.
